The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2007 | 2005 | 2000
Number of items: 3.

2007

Baake, Michael; Frettlöh, Dirk and Grimm, Uwe (2007). A radial analogue of Poisson's summation formula with applications to powder diffraction and pinwheel patterns. Journal of Geometry and Physics, 57(5) pp. 1331–1343. file

2005

Sarlet, W.; Saunders, D. J. and Cantrijn, F. (2005). Adjoint symmetries and the generation of first integrals in non-holonomic mechanics. Journal of Geometry and Physics, 55(2) pp. 207–225.

2000

Bowler, Andrew; Grannell, Mike; Griggs, Terry S. and Quinn, Kathleen A. S. (2000). On directed designs with block size five. Journal of Geometry, 67(1-2) pp. 50–60.

This list was generated on Mon Sep 1 22:04:48 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk